# SDR A6WA202210138339

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7814
- Aircraft time: 39,707 hours, 38,418 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Condition: None
- Component: Priority Valve, 4622
- Component part number: 4622
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE WARNING AFTER DEPARTURE, C/W QRH, MESSAGE REMAINED.  TIME OF MESSAGE WAS APPROX 15-20 SECONDS AFTER GEAR SELECTED UP. RECEIVED NOSE DOOR OPEN WARNING MESSAGE WHILE C/W QRH.  NOSE GEAR BOX TURNED RED ON EICAS,  MANUAL DEPLOYMENT WAS REQUIRED. NO ABRUPT MOVEMENT OR ICING OCCURRED DURING GEAR TRANSIT. HYD PUMPS WERE IN AUTO SELECTION WHEN MESSAGE WAS RECEIVED. NO EMERGENCY WAS  DECLARED  ****AIRCRAFT REMOVED FROM SERVICE **** PER MEL 32-30-01, PINNED NLG AND MLG IAW AWAC SUP 11-054A. NOTED ALL INDICATIONS WERE AS REQUIRED IN MEL.  REF 345897/3 FOR MEL.  REPLACED THE PRIORITY VALVE IAW AMM 32-33-15, OPS & LEAK CHECK GOOD REMOVED PLACARD AND MEL.   P/N: 4622, S/N OFF: 1544A, S/N ON: 1252
